# SDR EHA2004F00001

- Difficulty date: March 14, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N141LG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7503
- Engine: Tmeca ARRIEL1E
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174038010
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXCESSIVE FUEL SMELL AFTER STARTING NR 1 ENGINE PILOT SHUT DOWN ENGINE DURING RESTART OBSERVED LARGE AMOUNT OF FUEL POURING OVER ENGINE FROM THE TOP SIDE OF ENGINE.  UPON INVESTIGATION FOUND START DRAIN VALVE LEAKING.  REPLACED START DRAIN VALVE, LEAK CHECKED GOOD AC RETURNED TO SERVICE.
